Couldn't find what you looking for?

TRY OUR SEARCH!

I have Addison’s disease - Adrenal gland failure and have to take 20mg of hydrocortisone daily. I have put on lots of weight around my middle and really not happy with my new body shape.

Is there any way of getting rid of this extra tyre I have gained?

 

 

Loading...

I completely identify with how you are feeling about your cortisone-induced weight gain.  In 2000, I was diagnosed with panhypopituitarism caused by Empty Sella Syndrome.  Pituitary was destroyed and I have to take all the pit-related hormones.  Like you, I have gained weight in the middle of my torso - I have tried everything I know of to lose this weight as I liked being the weight I was before.  My doctor let me try lower dose (my normal dose is 22.5 but he let me try going down to 17.5 but no weight lost.  Instead, I got frequent dizzy spells and body aches and headaches.  Right now, it seems that 22.5 is the dose that is right for me.  In order to not gain any more weight, I eat like a dieter - try to stay under 1000-1200 calories a day.  I've been attempting to go vegan but lack of real protein is a problem.  I really wish I could tell you there is a way around this situation but so far I've hit a wall.  Hope you are feeling as well as possible.  Do you live in UK?  I noticed that you spelled the word "tyre"."  My grandparents were from UK so I'm totally an Anglophile.  Take care!  Kathryn F.

Reply

Loading...

Hello Kathryn F,
For a different reason I take 12.5 Cortisol twice a day and the weight gain is similar to your own. I have been on a low sugar habit ( I don't want to call it a diet) for about 2.5 months with a stabilizing affect but no weight loss. At my specialist appt today he sugested that the low carb way was probaly a better way to go, so I will know in a couple of months.
Reply

Loading...